Open Access

Boundary problems for the wave equation with the Lévy Laplacian in Shilov's class

     Article (.pdf)

Abstract

We present solutions to some boundary value and initial-boundary value problems for the "wave" equation with the infinite dimensional L\'evy Laplacian $\Delta _L$ $$\frac{\partial^2 U(t,x)}{\partial t^2}=\Delta_LU(t,x)$$ in the Shilov class of functions.

Key words: L´evy Laplacian, hyperbolic equations, wave equation, boundary problems, initial-boundary value problems.


Full Text





Article Information

TitleBoundary problems for the wave equation with the Lévy Laplacian in Shilov's class
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 3, 197-202
MathSciNet MR2743587
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

S. Albeverio
Institut fur Angewandte Mathematik, Universitat Bonn, Wegelerstr.6, D-53115 Bonn; SFB 611, HCM, IZKS, Bonn, Germany; CERFIM, Locarno and USI, Switzerland

Ya. I. Belopolskaya
St. Petersburg State University for Architecture and Civil Engineering, 2-ja Krasnoarmejskaja 4, St. Petersburg, 190005, Russia

M. N. Feller
UkrNII RESURS, Kyiv, Ukraine 


Citation Example

S. Albeverio, Ya. I. Belopolskaya, and M. N. Feller, Boundary problems for the wave equation with the Lévy Laplacian in Shilov's class, Methods Funct. Anal. Topology 16 (2010), no. 3, 197-202.


BibTex

@article {MFAT508,
    AUTHOR = {Albeverio, S. and Belopolskaya, Ya. I. and Feller, M. N.},
     TITLE = {Boundary problems for the  wave equation with the Lévy  Laplacian in  Shilov's class},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {3},
     PAGES = {197-202},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=508},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues